How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47212
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have had hepatitis -auto-immune and for 14 months I have

Customer Question

I have had hepatitis -auto-immune and for 14 months I have been on steroids. One week after I started steroids I have had fuzzy eyes. Doctors suggested optician so they said I had cataracts caused from taking steroids so they were removed 6 months ago . Plenty of follow up appointments -yes eyes are fine -but with glasses on or off I still have fuzzy eyes . I am convinced steroids have caused this problem but --what now ???
Rachel
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.
Dr. David :

This is Dr. David

Dr. David :

you could be having blurriness of your vision and fuzziness from tearing or mucus from allergies possibly

Dr. David :

are you having tearing or runny eyes from allergies?

Dr. David :

hello?